I came across a male patient with these odd purpuric lesions which where pigmented on his legs. This was 3 months after starting Metformin for diabetes. Not too sure what was going on I sent him to see our dermatologist and a diagnosis of Pigmented Purpuric Dermatitis was made.Capillaritis

In essence it is a capillaritis with T cell inflitration of unknown origin. If the medication is suspected stopping it for many months is recommended. They can dissapear in time or just hang around for many years. Steroids are not useful except for any itching. They look like this (courtesy of  Derm Net) and you can read more about it here.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s